# SDR FDEA201008253135

- Difficulty date: August 25, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 38,229 hours, 25,797 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361079701
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR LOCATED ON MAIN CABIN COURIER AREA FLOOR SUPPORT "T" CAP   LONGERON RT SIDE BETWEEN FRAMES 12A TO 14, NR5 RT LONGERON FROM CTR-  Y1959, HAS 2 EA REPAIR ANGLES MEASURING 11.4" LONG EACH AND 1 EA REPAIR SECTION MEASURING 35" LONG FROM FRAME 12A TO FR15A PREVIOUSLY INSTALLED REPAIR LOCATED AT MAIN CABIN COURIER AREA FLOOR SUPPORT "T" CAP LONGERON RT SIDE BETWEEN FRAMES 12A TO 15A NR 5 RT FROM CTR -Y1959 WAS DETERMINED NOT TO BE IAW SRM 53-12-15, FIG 207, PAGES 230A TO 230B, DUE TO INCORRECT FASTENERS, MATERIAL THICKNESS AND PEELING PAINT WITH NO ALODINE BASED ON A VISUAL EVALUATION WITH REPAIR INSTALLED. R & R COMPLETE ASSY WITH NEW PART ASSY IAW SRM 51-72-10, PAGES 1 TO 3.
